# SDR CALA2022090502255

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Part number: D5746020320000
- Condition: Dented
- Location: Lh Slat #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #2 LEADING EDGE DENTED, FURTHER EVALUATION REQUIRED. A3NB-05-3-6103 XONE:500 SEQ:1391. AS NOTED ON LTPR NR#5001170241 -0010. DENT FOUND BEYOND ALLOWABLE LIMITS IAW A319 SRM REPORTING. 57-40-00-283-001. AREA REPAIRED IAW A319 SRM 57-40-00-300-221 AND CONSIDERED A MAJOR, CATEGORY A REPAIR WITH NO REPEAT INSPECTIONS REQUIRED. LOGPAGE CREATED FOR MAJOR REPAIR / SFR LOG PAGE CREATED FOR SFR
